Rational designs
Artikel i vetenskaplig tidskrift, 2019

© 2019 The existence of designs over R on a path-connected space has been proved by Seymour and Zaslavsky. This paper studies for the first time rational designs, that is designs over Q. We establish the existence of rational designs on an open connected space under certain necessary conditions. Consequently, we show that there exist rational designs on rational simplicial complexes and spherical designs over some real abelian extension of Q.

Interval design

Cubature formula

Rational points

Spherical design

Hilbert-Kamke problem

Averaging set

Författare

Zhen Cui

Shanghai Jiao Tong University

Jiacheng Xia

Chalmers, Matematiska vetenskaper, Algebra och geometri

Ziqing Xiang

The University of Georgia

Advances in Mathematics

0001-8708 (ISSN) 1090-2082 (eISSN)

Vol. 352 541-571

Ämneskategorier

Arkitekturteknik

Design

Övrig annan humaniora

DOI

10.1016/j.aim.2019.06.012

Mer information

Senast uppdaterat

2019-07-02